# SDR SIMA200704403

- Difficulty date: February 7, 2007
- Submitted: February 13, 2007
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 13,188 hours, 13,380 cycles
- Engine: Allsn AE3007A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Out Of Adjust
- Location: Radome
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NOSE VIBRIBATION IN FLIGHT.  READJUSTED RADOME ATTACHMENT CLAMPS,  PERFORMED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS NOTED, RETURNED AIRCRAFT TO SERVICE.
